First, you need to talk to your own doctor. Amoxicillin gives almost everyone D, and can be a disaster with UC. I have no idea why they'd treat you with the combination of steroids and antibiotics, unless they just really don't know what's causing it and used a "shotgun" approach.
One common cause of blisters in the mouth is herpes, which is a chronic infection that often rears its ugly head when you're sick with something else - like a UC flare. Call your GI, as the Asacol may not be working for you. You may need a higher dose, different medication or additional medication. My suspicion is that if you get the UC under control, the blisters will go too.
I'd stop the Amoxicillin and call my GI today.
Moderate to severe left-sided UC (21 cm) diagnosed 2001.
Asacol, Rowasa, Pentasa, Prednisone, Entocort, Azathioprine
Colazal, Remicade, Nature's Way Primadophilus Reuteri. In remission since April, 2006.
Co-Moderator UC Forum
The information I share on this forum is based only on my own experience and study. It is important to consult your health care provider when making health-related decisions.